Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 139, NWS Austin/San Antonio, TX

June 19, 2015Bexar County, Comal County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 19, 2015, 4:51 AM CDT for Bexar County, Comal County, Texas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2015, 4:51 AM CDT (09:51 UTC)
Expired
Jun 19, 2015, 7:45 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Bexar County, TX, Comal County, TX

The radar

The Austin/San Antonio radar (KEWX), 53 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 4:53 AM CDTFLASH FLOOD4 Ne San Antonio, TXSAN ANTONIO FIRE DEPT DISPATCH REPORTED A WATER EVACUATION AT 6900 N LOOP 1604 AND NAGADOCHES RD.
Jun 19, 4:53 AM CDTFLASH FLOOD4 Nw San Antonio, TXSAN ANTONIO FIRE DEPT DISPATCH REPORTED A WATER EVACUATION AT 6900 N LOOP 1604 AND NAGADOCHES RD.
Jun 19, 4:58 AM CDTFLASH FLOOD3 Ne San Antonio, TXFIRE DEPT DISPATCH REPORTED WATER RESCUE AT HOLBROOK AND RITTIMAN RD NEAR SALADO CREEK
Jun 19, 5:35 AM CDTFLASH FLOOD2 E Helotes, TXSAN ANTONIO FIRE DISPATCH REPORTED A WATER RESCUE AT ROADRUNNER WAY AND JETLYN DRIVE NEAR THE UTSA CAMPUS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 9.9 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2015-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1416 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2015-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1416 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1227 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

461 
WGUS54 KEWX 190951
FFWEWX
TXC029-091-191245-
/O.NEW.KEWX.FF.W.0139.150619T0951Z-150619T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
451 AM CDT FRI JUN 19 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN COMAL COUNTY IN SOUTH CENTRAL TEXAS...
  BEXAR COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 745 AM CDT
    
* AT 446 AM CDT...DOPPLER RADAR INDICATES SHOWERS AND THUNDERSTORMS 
  WITH VERY HEAVY RAINFALL ACROSS NORTHERN BEXAR COUNTY MOVING INTO 
  SOUTHERN COMAL COUNTY. BETWEEN 1 AND 2 INCHES OF RAIN HAS BEEN 
  ESTIMATED ALREADY ACROSS CENTRAL AND NORTHEAST BEXAR COUNTY. AN 
  ADDITIONAL 1 TO 3 INCHES IS POSSIBLE ACROSS FAR NORTHERN BEXAR 
  COUNTY AND SOUTHERN COMAL COUNTY.

* THIS HEAVY RAINFALL WILL PRODUCE DANGEROUS FLASH FLOODING OF LOW 
  WATER CROSSINGS...INCLUDING THOSE ALONG SALADO CREEK. LOCAL LAW 
  ENFORCEMENT REPORTED WATER RESCUES TAKING PLACE AT VILLAGE DRIVE 
  AND NORTHEAST LOOP 410 IN SAN ANTONIO. FLASH FLOODING IS 
  OCCURRING. FLASH FLOODING WILL BEGIN SHORTLY IN SOUTHERN COMAL 
  COUNTY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SAN ANTONIO...NEW BRAUNFELS...UNIVERSAL CITY...SCHERTZ...LIVE
  OAK...LEON VALLEY...KIRBY...HELOTES...ALAMO HEIGHTS...FAIR OAKS
  RANCH...SELMA...WINDCREST...CANYON LAKE...TERRELL HILLS...
  BULVERDE...GARDEN RIDGE...HOLLYWOOD PARK...SHAVANO PARK...OLMOS
  PARK AND CHINA GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2934 9880 2969 9881 2972 9878 2972 9874
      2973 9873 2975 9864 2983 9854 2983 9824
      2967 9812 2959 9831 2934 9828

$$

RUNYEN
2 follow-up statements
512 
WGUS74 KEWX 191053
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
553 AM CDT FRI JUN 19 2015

TXC029-091-191245-
/O.CON.KEWX.FF.W.0139.000000T0000Z-150619T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMAL TX-BEXAR TX-
553 AM CDT FRI JUN 19 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
SOUTHWESTERN COMAL AND BEXAR COUNTIES...

AT 544 AM CDT...DOPPLER RADAR INDICATED THAT THE HEAVY RAIN HAS 
MOVED INTO FAR NORTHERN AREAS OF BEXAR COUNTY. THESE STORMS PRODUCED 
UP TO 2 INCHES OF RAINFALL IN LESS THAN AN HOUR EARLIER IN NORTHERN 
AND WESTERN AREAS OF SAN ANTONIO...AND BETWEEN 1 AND 2 INCHES 
ELSEWHERE. THIS HAS RESULTED IN FLASH FLOODING IN SOME AREAS... 
INCLUDING ALONG SALADO CREEK WHERE A HIGH WATER RESCUE TOOK PLACE. 
ANOTHER HIGH WATER RESCUE WAS ONGOING NEAR ROADRUNNER WAY AND JETLYN 
DRIVE NEAR THE UTSA CAMPUS.

ALTHOUGH THE HEAVY RAINFALL HAS ENDED ACROSS PORTIONS OF SAN 
ANTONIO...MOTORISTS SHOULD BE ALERT DURING THE MORNING COMMUTE FOR 
FLOODED ROADWAYS FROM EARLIER RAINFALL. IF YOU ENCOUNTER A FLOODED 
ROADWAY...TURN AROUND DON'T DROWN!
 
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...SAN 
ANTONIO...LEON VALLEY... KIRBY...HELOTES...ALAMO HEIGHTS...FAIR OAKS 
RANCH...SELMA...TERRELL HILLS...BULVERDE...GARDEN RIDGE...HOLLYWOOD 
PARK...SHAVANO PARK...OLMOS PARK...CHINA GROVE...LACKLAND AFB AND 
LEON SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2934 9880 2969 9881 2972 9878 2972 9874
      2973 9873 2975 9864 2983 9854 2976 9830
      2966 9821 2959 9831 2934 9828

$$

RUNYEN
037 
WGUS74 KEWX 191147
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
647 AM CDT FRI JUN 19 2015

TXC091-191154-
/O.CAN.KEWX.FF.W.0139.000000T0000Z-150619T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COMAL TX-
647 AM CDT FRI JUN 19 2015

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN COMAL COUNTY IS
CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.

LAT...LON 2934 9880 2969 9881 2972 9878 2972 9874
      2975 9865 2974 9858 2976 9855 2974 9853
      2974 9845 2971 9843 2975 9841 2972 9838
      2973 9835 2972 9834 2970 9838 2967 9838
      2965 9834 2962 9834 2960 9831 2934 9828

$$

TXC029-191245-
/O.CON.KEWX.FF.W.0139.000000T0000Z-150619T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEXAR TX-
647 AM CDT FRI JUN 19 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR
BEXAR COUNTY...

AT 644 AM CDT...DOPPLER RADAR INDICATED THAT THE HEAVY RAIN HAS 
MOVED OUT OF THE COUNTY. THESE STORMS PRODUCED UP TO 2 INCHES OF 
RAINFALL IN LESS THAN AN HOUR EARLIER IN NORTHERN AND WESTERN AREAS 
OF SAN ANTONIO...AND BETWEEN 1 AND 2 INCHES ELSEWHERE. THIS HAS 
RESULTED IN FLASH FLOODING IN SOME AREAS.

ALTHOUGH THE HEAVY RAINFALL HAS ENDED ACROSS PORTIONS OF SAN 
ANTONIO...MOTORISTS SHOULD BE ALERT DURING THE MORNING COMMUTE FOR 
FLOODED ROADWAYS FROM EARLIER RAINFALL. IF YOU ENCOUNTER A FLOODED 
ROADWAY...TURN AROUND DON'T DROWN!
 
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...SAN 
ANTONIO...LEON VALLEY...HELOTES...ALAMO HEIGHTS...FAIR OAKS 
RANCH...SELMA...TERRELL HILLS...BULVERDE...GARDEN RIDGE...HOLLYWOOD 
PARK...SHAVANO PARK...OLMOS PARK...CHINA GROVE...LACKLAND AFB AND 
LEON SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2934 9880 2969 9881 2972 9878 2972 9874
      2975 9865 2974 9858 2976 9855 2974 9853
      2974 9845 2971 9843 2975 9841 2972 9838
      2973 9835 2972 9834 2970 9838 2967 9838
      2965 9834 2962 9834 2960 9831 2934 9828

$$

RUNYEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 3:40 AM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jun 19, 3:40 AM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
340 AM CDT FRI JUN 19 2015

.SHORT TERM (TODAY THROUGH SATURDAY)...
RAINFALL POTENTIAL SHOULD BE A BIT LESS THAN THE LAST COUPLE DAYS
AS ONCE TROPICAL STORM BILL EXIT THE REGION. STILL QUITE A MOIST
AIR MASS IS IN PLACE HOWEVER SO ISOLATED HEAVY RAINFALL WILL AGAIN
BE POSSIBLE ACROSS SOUTH CENTRAL TEXAS. ALREADY THIS
MORNING...SOME ISOLATED MODERATE RAIN SHOWERS ARE DEVELOPING
AROUND BEXAR COUNTY WHICH APPEARS TO BE DRIVEN BY ISENTROPIC
ASCENT. VAD WIND PROFILES AT CRP/EWX/DRT SHOW ONLY ABOUT 20 KTS
OF 850 MB FLOW THIS MORNING AND SOME LOWER THETA E AIR APPEAR TO
BE ADVECTING INTO THE AREA BY MID MORNING SAYS NAM/RAP FORECAST
SOUNDINGS. THE ISENTROPIC ASCENT APPEARS TO WEAKEN BY MID MORNING
AS WELL. THEREFORE...NOT EXPECTING THIS ACTIVITY TO PERSIST INTO
THE AFTERNOON BUT AT THAT POINT...DIURNAL HEATING MAY TAKE OVER AS
THE DOMINANT LIFTING MECHANISM SO CARRIED CHANCE POPS THROUGH 00Z.

WV IMAGERY DEPICTS SOME DRIER AIR OVER THE FAR WESTERN COUNTIES
THIS MORNING BUT ANOTHER SURGE OF MOISTURE UPSTREAM SHOULD MOVE IN
THIS AFTERNOON IN ASSOCIATION WITH A WEAK LOW PRESSURE SYSTEM FROM
THE MEXICAN PACIFIC COAST. IT WILL PARK ITSELF OVER THE RIO GRANDE
VALLEY SATURDAY AND STAY SOMEWHAT STATIONARY INTO SUNDAY. THIS
FEATURE WILL BE THE MAIN FOCUS FOR RAINFALL POTENTIAL THROUGH THE
WEEKEND.

&&

.LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...
THE AFOREMENTIONED LOW PRESSURE SYSTEM WILL BECOME MORE OF AN
INVERTED TROUGH AS IT BECOMES SANDWICHED BETWEEN A BUILDING HIGH
OVER THE SW CONUS AND THE GULF OF MEXICO. IN THE LOWER LEVELS...A
HEALTHY LLJ DEVELOPS OVER SOUTH TEXAS AND THE RIO GRANDE VALLEY
PUMPING HEALTHY LOW LEVEL MOISTURE RIGHT INTO THE LOW CENTER. WITH
FORECAST SOUNDINGS INDICATING PWATS OVER DEL RIO OVER 2
INCHES...A 30-40 KT LLJ...AND 1500-2500 J/KG OF SBCAPE...HEAVY
RAIN CONTINUES TO LOOK POSSIBLE OVER THIS REGION. AS A
RESULT...BUMPED UP QPF VALUES ALONG THE RIO GRANDE VALLEY TO ABOUT
AN INCH SUNDAY THROUGH MONDAY MORNING. ALSO...AS OVERALL FLOW
WILL BE WEAK ABOVE 700 MB...STORM MOTIONS SHOULD BE SLOW OR
NEARLY STATIONARY...THEREFORE THINK ISOLATED POTENTIAL OF 3+
INCHES IS VALID. WILL ADDRESS THIS IN THE HWO.

AFTER SUNDAY...THE TROUGH WILL BEGIN A TANGO WITH THE HIGH
PRESSURE OVER THE SW EFFECTIVELY RETROGRADING THE TROUGH TO THE
WEST AND THE HIGH BROADENING AND PUSHING EAST ACROSS THE CENTRAL
PLAINS. THIS SHOULD CUT OFF THE MOISTURE INFLUX FOR A FEW DAYS. BY
MID WEEK HOWEVER...THE PHASING OF THE TWO SYSTEM WILL RETURN FLOW
TO THE SOUTHEAST AND RAIN CHANCES WILL RETURN TO THE SOUTHEAST
CWA. HOWEVER...DONT FORESEE ANYTHING YET TO INDICATE THAT
ANYTHING HAZARDOUS WILL BE IN THE FORECAST AT THIS TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              90  73  88  74  89 /  20  10  20  20  30
AUSTIN BERGSTROM INTL AIRPORT  90  72  88  73  89 /  20  10  20  20  30
NEW BRAUNFELS MUNI AIRPORT     90  73  88  74  89 /  20  20  30  30  40
BURNET MUNI AIRPORT            91  72  87  73  88 /  10  10  20  20  20
DEL RIO INTL AIRPORT           89  73  87  73  88 /  20  30  30  40  50
GEORGETOWN MUNI AIRPORT        91  73  87  74  89 /  10  10  20  10  20
HONDO MUNI AIRPORT             88  73  86  73  87 /  30  20  30  30  40
SAN MARCOS MUNI AIRPORT        89  73  87  74  88 /  20  10  30  20  30
LA GRANGE - FAYETTE REGIONAL   90  74  89  75  90 /  20  10  40  20  20
SAN ANTONIO INTL AIRPORT       89  74  87  75  88 /  30  20  30  30  40
STINSON MUNI AIRPORT           88  74  88  75  89 /  30  20  40  30  40

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...76
SYNOPTIC/GRIDS...TB3
Hazardous weather outlook, Jun 18, 11:07 AM CDT, 17 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1107 AM CDT THU JUN 18 2015

TXZ171>173-183>194-202>209-217>225-228-191100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1107 AM CDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT FOR LOCATIONS ALONG AND TO THE
SOUTH OF HIGHWAY 90 AND EAST OF THE I-35 CORRIDOR. SHOWERS HAVE
BEGUN TO DEVELOP THIS MORNING AND WILL LIKELY GROW IN COVERAGE AND
STRENGTH THROUGH THE MID TO LATE MORNING AND INTO THE AFTERNOON.
LOCALIZED HEAVY RAINFALL CAPABLE OF PRODUCING FLASH FLOODING WILL
BE POSSIBLE. WHILE IT WILL BE DIFFICULT TO PINPOINT WHERE THE
HEAVIEST DOWNPOURS WILL OCCUR IN THE WATCH AREA...LOCALIZED
AMOUNTS COULD REACH 1 TO 3 INCHES QUICKLY WITH EVEN HIGHLY
ISOLATED LOCATIONS RECEIVING 4 TO 5 INCHES. OVERALL STORM MOTION
WILL BE SLOW. STRONGER THUNDERSTORMS COULD ALSO BE CAPABLE OF
40-50 MPH WINDS UNDER THE STRONGER PRECIPITATION DOWNBURSTS. STORM
ACTIVITY SHOULD DECREASE THROUGH THE MID TO LATE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED SHOWERS AND THUNDERSTORMS SATURDAY AND ESPECIALLY SUNDAY
COULD RESULT IN LOCALIZED FLASH FLOODING AS A MOIST AIRMASS
RE-ESTABLISHES ITSELF AND A WEATHER DISTURBANCE REMAINS OVER THE
RIO GRANDE VALLEY. THE MOST FAVORED LOCATIONS FOR POSSIBLE
IMPACTS WILL BE CENTRAL AND WESTERN AREAS. PLEASE STAY TUNED FOR
UPDATES FROM YOUR NATIONAL WEATHER SERVICE THIS WEEKEND OF THIS
DEVELOPING SITUATION.

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND POSSIBLY OVER THE
WEEKEND FOR FLASH FLOODING CONCERNS.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:15 PM CDTAreal Flood AdvisoryEWXBurnet, Williamson2 hr
Jun 18, 7:16 PM CDTAreal Flood AdvisoryEWXGillespie3 hr
Jun 18, 7:59 PM CDTFlash Flood WarningEWXGillespie3 hr
Jun 19, 4:04 AM CDTAreal Flood AdvisoryEWXBexar116 min
Jun 19, 5:33 AM CDTRiver Flood WarningEWXBexar20 hr
Jun 19, 6:05 AM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr, Medina3 hr
Jun 19, 6:16 AM CDTAreal Flood AdvisoryEWXUvalde3 hr
Jun 19, 6:35 AM CDTFlash Flood WarningEWXBandera, Kendall, Kerr, Medina3 hr
Jun 19, 7:21 AM CDTAreal Flood AdvisoryEWXHays, Travis114 min
Jun 19, 7:51 AM CDTAreal Flood AdvisoryEWXUvalde114 min
Jun 19, 8:18 AM CDTAreal Flood AdvisoryEWXHays117 min
Jun 19, 8:26 AM CDTAreal Flood AdvisoryEWXTravis, Williamson2 hr
Jun 19, 8:32 AM CDTAreal Flood AdvisoryEWXBandera, Edwards, Kerr, Real, Uvalde118 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.